On the degree of the L-function associated with an exponential sum
Compositio Mathematica, Volume 68 (1988) no. 2, pp. 125-159.
@article{CM_1988__68_2_125_0,
     author = {Adolphson, Alan and Sperber, Steven},
     title = {On the degree of the $L$-function associated with an exponential sum},
     journal = {Compositio Mathematica},
     pages = {125--159},
     publisher = {Kluwer Academic Publishers},
     volume = {68},
     number = {2},
     year = {1988},
     mrnumber = {966577},
     zbl = {0665.12022},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1988__68_2_125_0/}
}
TY  - JOUR
AU  - Adolphson, Alan
AU  - Sperber, Steven
TI  - On the degree of the $L$-function associated with an exponential sum
JO  - Compositio Mathematica
PY  - 1988
SP  - 125
EP  - 159
VL  - 68
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1988__68_2_125_0/
LA  - en
ID  - CM_1988__68_2_125_0
ER  - 
%0 Journal Article
%A Adolphson, Alan
%A Sperber, Steven
%T On the degree of the $L$-function associated with an exponential sum
%J Compositio Mathematica
%D 1988
%P 125-159
%V 68
%N 2
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1988__68_2_125_0/
%G en
%F CM_1988__68_2_125_0
Adolphson, Alan; Sperber, Steven. On the degree of the $L$-function associated with an exponential sum. Compositio Mathematica, Volume 68 (1988) no. 2, pp. 125-159. http://archive.numdam.org/item/CM_1988__68_2_125_0/

1 A. Adolphson and S. Sperber; Exponential sums on the complement of a hypersurface. American Journal of Math. 102 (1980) 461-487. | MR | Zbl

2 A. Adolphson and S. Sperber; Character sums in finite fields. Comp. Math. 52 (1984) 325-354. | Numdam | MR | Zbl

3 A. Adolphson: On the Dwork trace formula. Pacific Journal of Math. 113 (1984) 257-268. | MR | Zbl

4 E. Bombieri: On exponential sums in finite fields. American Journal of Math. 88 (1966) 71-105. | MR | Zbl

5 E. Bombieri: On exponential sums in finite fields, II. Inventiones Math. 47 (1978) 29-39. | MR | Zbl

6 B. Dwork: On the rationality of the zeta function of an algebraic variety. American Journal of Math. 82 (1960) 631-648. | MR | Zbl

7 B. Dwork: On the zeta function of a hypersurface. Publ. Math. I.H.E.S. 12 (1962) 5-68. | Numdam | MR | Zbl

8 D. Eisenbud and E.G. Evans, Jr: Every algebraic set in n-space is the intersection of n hypersurfaces. Inventiones Math. 19 (1973) 107-112. | MR | Zbl

9 M. Fried and M. Jarden: Field Arithmetic, Springer-Verlag, Berlin, Heidelberg 1986. | MR | Zbl

10 M. Fried: L-series on a Galois Stratification, preprint.

11 L. Illusie: Theorie de Brauer et caractéristique d'Euler-Poincaré. Astérisque 82-83 (1981) 161-172. | Numdam | MR | Zbl

12 J.P. Serre: Endomorphismes completement continus des espaces de Banach p-adiques. Publ. Math. I.H.E.S. 12 (1962) 69-85. | Numdam | MR | Zbl

13 S. Sperber: On the L-functions associated with certain exponential sums, Journal of Number Theory 12 (1980) 141-153. | MR | Zbl

14 U. Storch: Bemerkung zu einem Satz von M. Kneser. Arch Math. 23 (1972) 403-404. | MR | Zbl

15 P. Deligne and N. Katz: Groupes de Monodromie en Géométrie Algébrique, Lecture Notes in Math. No. 340. Berlin, Heidelberg, New York: Springer-Verlag (1973). | MR | Zbl